# SDR 0300076628

- Difficulty date: January 9, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N628US
- Make and model: Boeing 747251B
- Aircraft serial: 22389
- Aircraft time: 88,032 hours, 14,565 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During "H" check found corrosion on LH passenger door frame web. Repaired per EA 66-193831.
